# SDR 2007FA0000852

- Difficulty date: September 24, 2007
- Submitted: October 1, 2007
- Operation: General aviation
- Aircraft: N614V
- Make and model: Rkwell OV10A
- Aircraft serial: 33813
- Propeller: Hamstd 33LF
- System (JASC): 6114 · Propeller Hub Section
- Part: Cotter Pin
- Part number: MS24665134
- Condition: Missing
- Location: Prop Spinner
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPINNER WAS LOST FROM RT ENGINE WHILE IN A RT TURN AT 7000 FT DAMAGING ONE PROPELLER BLADE. SPINNER NOT RECOVERED.
